MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU404015
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 01/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.According to the conformable gore® tag® thoracic endoprosthesis instructions for use (ifu), advance the endoprosthesis past the target location and pull back to desired position to release stored energy in the system.Additionally, while maintaining the exposed delivery catheter as straight as possible, deploy the endoprosthesis by pulling the deployment knob in a steady, continuous motion.The ifu states that complications associated with the use of the gore® tag® thoracic endoprosthesis may include, but is not limited to improper placement and branch vessel occlusion or obstruction.
 
Event or Problem Description
On (b)(6) 2019, the patient underwent treatment of a thoracic aortic aneurysm with a conformable gore® tag® thoracic endoprosthesis.It was reported the physician intended to implant the device just distal to the bovine arch.Reportedly, the device ¿jumped¿ forward approximately 2cm and partially covering the bovine arch.The cause of the device movement is reportedly unknown.It was reported the device was left in the patient and a bypass was performed to perfuse the bovine arch.The procedure concluded without any further complications being reported and the patient tolerated the procedure.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8279261
Report Number2017233-2019-00049
Device Sequence Number2285590
Product Code MIH
UDI-Device Identifier00733132618163
UDI-Public00733132618163
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2021
Device Catalogue NumberTGU404015
Device Lot Number18794314
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR